zbMATH — the first resource for mathematics

Simple least squares estimation versus best linear unbiased prediction. (English) Zbl 0476.62057

62J05 Linear regression; mixed models
Full Text: DOI
[1] Albert, A., Conditions for positive and nonnegative definiteness in terms of pseudoinverses, SIAM J. appl. math., 17, 434-440, (1969) · Zbl 0265.15002
[2] Albert, A., The gause-Markov theorem for regression models with possibly singular covariances, SIAM J. appl. math., 24, 182-187, (1973) · Zbl 0251.62048
[3] Baksalary, J.K.; Kala, R., An extension of a rank criterion for the least squares estimator to be the best linear unbiased estimator, J. stat. plann. inference, 1, 309-312, (1977) · Zbl 0383.62041
[4] Cline, R.E.; Greville, T.N.E., An extension of the generalized inverse of a matrix, SIAM J. appl. math., 19, 682-688, (1970) · Zbl 0236.15010
[5] Haberman, S.J., How much do Gauss-Markov and least square estimates differ? A coordinate-free approach, Ann. statist., 3, 982-990, (1975) · Zbl 0311.62031
[6] Magness, T.A.; McGuire, J.B., Comparison of least-squares and minimum variance estimates of regression parameters, Ann. math. statist., 33, 462-470, (1962) · Zbl 0212.22601
[7] Rao, C.R., Least squares theory using an estimated dispersion matrix and its application to measurement of signals, (), 355-372 · Zbl 0189.18503
[8] Rao, C.R., Representations of best linear unbiased estimators in the Gauss-markoff model with a singular dispersion matrix, J. multivariate anal., 3, 276-292, (1973) · Zbl 0276.62068
[9] Seely, J.; Zyskind, G., Linear spaces and minimum variance unbiased estimation, Ann. math. statist., 42, 691-703, (1971) · Zbl 0217.51602
[10] Theil, H., Principles of econometrics, (1971), Wiley New York · Zbl 0221.62002
[11] Watson, G.S., Prediction and efficiency of least squares, Biometrika, 59, 91-98, (1972) · Zbl 0232.62032
[12] Zyskind, G., On canonical forms, non-negative covariance matrices and best and simple least squares linear estimators in linear models, Ann. math. statist., 38, 1092-1109, (1967) · Zbl 0171.17103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.